Omeprazole and stomach distension

Joined
Jun 16, 2022
Messages
7
Reaction score
1
Points
3
Guys, I have to take omeprazole when using tren to control heartburn. I’m wondering if anyone else experiences significant belly bloat while using omeprazole. My diet is way better than it’s been and I’m pretty lean overall. But I look like I’ve swallowed an ice chest with the distension in my gut.

I just dropped the tren but it was Hex so it will take a while to clear. Probably won’t need the omeprazole more than another week I’d think. But I’m wondering if the crazy bloat is coming from the acid reducer or if I need to start eliminating things from the diet to identify the cause. I don’t recall if this has ever happened before on a tren run.
 
Joined
Oct 28, 2021
Messages
242
Reaction score
456
Points
43
I recently had an MRT panel run and found out I am highly reactive to corn and a few other things. My bloat has dropped way down since beginning to chuck things out of my diet (as best as I can). Corn is one of those things that is in everything and isn't necessarily always called corn... like citric acid. Could be the Omeprazole, though, too. Gut issues are maddening.
 
Joined
Jun 16, 2022
Messages
7
Reaction score
1
Points
3
I recently had an MRT panel run and found out I am highly reactive to corn and a few other things. My bloat has dropped way down since beginning to chuck things out of my diet (as best as I can). Corn is one of those things that is in everything and isn't necessarily always called corn... like citric acid. Could be the Omeprazole, though, too. Gut issues are maddening.
Yeah the only thing I can think it may be if not the pills would be grainy cereal. And granola cereal. That’s my vice when eating fairly clean is cereal before bed. Lots of it. Almond milk. I’m really hoping it’s the acid reducer though. I’ve seen some threads before maybe talking to the dangers of those drugs but I didn’t really read into it much.
 

New Threads

Top